# SDR HEEA0010111

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2276B
- Make and model: Bell 206B-3
- Aircraft serial: 3628
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: N1 Coupling
- Part number: 6898977
- Condition: Step Wear
- Location: Turbine
- Part time: 242 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LIGHTNING STRIKE.  UPON INSPECTION OF TURBINE PARTS NOTED:  STEP WEAR BEYOND SERVICEABLE LIMITS ON N1 COUPLING SPLINES. INSTALLED A NEW N1 COUPLING.
